# SDR RAIA00601037

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,500 hours, 16,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Part serial: 15705
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,911 hours, 10,636 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT- 3554 - RIC - COCKPIT EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BATTERY POWER SUPPLY.
